RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 2, Pages 364–369 (Mi tvp2362)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Zur Konvergenz der Werte beim optimalen Abbruch unvollständig beobaehtbarer sufälliger Folgen bei quadratischer Gewinnfunktion

H. Fährmann

DDR

Abstract: Es wird Aufgabe des optimalen Abbruchs einer rekurrent definierten zufälligen Folge $(\theta_n)$ bezüglich eines quadratischen Kriteriums betrachtet, unter der Voraussetzung, daßnur eine andere Folge $(\xi_n^\varepsilon)$ beobachtet werden kann, welche unvollständige Information über $(\theta_n)$ enthält. Es werden Bedingungeg angegeben, unter denen der optimale Wert in dieser Aufgabe gegen den optomalen Wert im Falle vollständiger Beobachtbarkeit konvergiert, falls die Intensitä der Störungen $\varepsilon$ gegen $0$ strebt. Diese Konvergenz besitzt dann wenigstens die Ordnung $\varepsilon^2$.

Full text: PDF file (354 kB)

English version:
Theory of Probability and its Applications, 1983, 27:2, 386–391

Bibliographic databases:

Received: 09.02.1979

Citation: H. Fährmann, “Zur Konvergenz der Werte beim optimalen Abbruch unvollständig beobaehtbarer sufälliger Folgen bei quadratischer Gewinnfunktion”, Teor. Veroyatnost. i Primenen., 27:2 (1982), 364–369; Theory Probab. Appl., 27:2 (1983), 386–391

Citation in format AMSBIB
\Bibitem{Fah82}
\by H.~F\"ahrmann
\paper Zur Konvergenz der Werte beim optimalen Abbruch unvollst\"andig beobaehtbarer suf\"alliger Folgen bei quadratischer Gewinnfunktion
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 2
\pages 364--369
\mathnet{http://mi.mathnet.ru/tvp2362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=657935}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 2
\pages 386--391
\crossref{https://doi.org/10.1137/1127044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983QN71900020}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2362
  • http://mi.mathnet.ru/eng/tvp/v27/i2/p364

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Silvestrov, H. Jönsson, F. Stenberg, “Convergence of option rewards for Markov type price processes”, Theory Stoch. Process., 13(29):4 (2007), 189–200  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:85
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020